# SDR CA121113007

- Difficulty date: November 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: B40387A
- Condition: Frayed
- Location: Prop De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE REPORTS OF FAILED DEICE HARNESSES ON 4 BLADE PROPS ON ACFT.  RECENT FAILURE ALSO OF PMA SMR2293-1.  TYPICAL FAILURE IS OUTER VINYL SHEATH FAILS AND INNER WIRE, LAST 2 HAVE BEEN GROUND WIRES,  FAILS EITHER FROM CHAFING OR MOVEMENT.  DATABASE SHOWS 12 REPLACED LAST WINTER/SPRING AND 5 THIS YEAR SO FAR ON A FLEET OF 5 ACFT.  THIS PROPELLER WAS 1383 TSO, TYPICAL FAILURES ARE IN THE 700-800, TSO RANGE.
